MathSciNet Relay Station
MathSciNet bibliographic data
MR1461419 42A75 (43A60)
Zhang, Chuanyi Vector-valued pseudo almost periodic functions. Czechoslovak Math. J. 47(122) (1997), no. 3, 385–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement